Heeralal Janwa

Foto
Dirección Department of Mathematics, University of Puerto Rico
Box 70377 San Juan, PR 00936-8377
Oficina NCN II C-120
Horas
Programa Actual
Teléfono (787) 764-0000 4689
E-Mail moc.liamg@awnajh ude.rpu@awnaj.lalareeh

Educación

PhD, Syracuse University, 1986

Investigación

Teorí­a de Códigos, Criptografí­a, Ágebra Aplicada, Geometrí­a Algebraica sobre Cuerpos Finitos.

Publicaciones Representativas

  1. H. Janwa and A. K. Lal,   On the Tanner Codes: Minimum Distance and Decoding,   Applicable Algebra in Engineering, Communication and Computing, Vol. 13, No. 5, February 2003, 335-347.
  2. Janwa, Heeralal, and Moreno, Oscar,   McEliece public key cryptosystems using algebraic-geometric codes,  Codes, Designs and Cryptography, 8 (1996), no. 3, 293-307.
  3. H. Janwa (with Gary McGuire and Richard M. Wilson),  Double-error-correcting cyclic codes and absolutely irreducible polynomials over GF_2 ,  J. Algebra 178 (1995), no. 2, 665-676.
  4. H. Janwa, (with R. Dougherty),   Covering radius computations for binary cyclic codes",  Mathematics of Computation, Vol. 57, Number 195 (1991), 415-434.
  5. H. Janwa,   Some new upper bounds on the covering radii of binary linear codes, IEEE Transactions on Information Theory, vol 35, Number 1 (1989), 110-122.

Premios y Becas

Additional Information

Personal Page